advertisement
Question
Posted by: Gotcha`` | 2007/03/04

Thinz

Is it dangerous to take thinz and exercise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Gotcha
Because Thinz contain pseudo-epinephrine, they can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. If you do suffer from palpitations while taking Thinz, then it could be dangerous to exercise. Rather leave these potentially dangerous diet pills alone and lose weight by eating a fat-reduced diet and doing plenty of exercise. Then you won't be exposed to these dangers.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement